# SDR TAOA089804

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING RIGHT FORWARD OVERWING EMERGENCY EXIT WOULD NOT OPEN.  ADJUSTED FORWARD UPPER LATCH FITTING ON RIGHT FORWARD EMERGENCY EXIT DOOR PER MM 52-21-0.  CHECKED HATCH FOR FLUSHNESS AND OPENING AND CLOSING FORCE PER MM 52-21-0.  OPERATIONAL CHECK NORMAL.  (M)
